The multiple‐infection transformation

A - Papers appearing in refereed journals

Gregory, P. H. 1948. The multiple‐infection transformation. Annals of Applied Biology - AAB. 35 (3), pp. 412-417. https://doi.org/10.1111/j.1744-7348.1948.tb07385.x

AuthorsGregory, P. H.
Abstract

RESP-2745

Year of Publication1948
JournalAnnals of Applied Biology - AAB
Journal citation35 (3), pp. 412-417
Digital Object Identifier (DOI)https://doi.org/10.1111/j.1744-7348.1948.tb07385.x
ISSN0003-4746
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/9775x/the-multiple-infection-transformation

0 total views
0 total downloads
0 views this month
0 downloads this month